Alert archive / Pennsylvania / Special Weather Statements in 2021

Special Weather Statement, NWS State College, PA

August 11, 2021York County, Pennsylvania

NWS State College, PA issued this special weather statement at Aug 11, 2021, 4:07 PM EDT for York County, Pennsylvania. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2021, 4:07 PM EDT (20:07 UTC)
Expired
Aug 11, 2021, 4:45 PM EDT
In force
38 min
Issued by
NWS State College, PA
Hail
0.00 in
Wind
55

County York County, PA

The radar

The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
553 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

986 
WWUS81 KCTP 112007
SPSCTP

Special Weather Statement
National Weather Service State College PA
407 PM EDT Wed Aug 11 2021
 
PAZ064-065-112045-
York PA-Adams PA-
407 PM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of northeastern Adams
and northwestern York Counties through 445 PM EDT...

At 407 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Dover to Hampton. Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
York, Weigelstown, Hampton, Shiloh, East York, Stonybrook-Wilshire,
West York, Grantley, Tyler Run-Queens Gate, Manchester, Emigsville,
Lake Meade, Dillsburg, Spring Grove, Dover, North York, Yorklyn, East
Berlin, Mount Wolf and York Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.

&&

LAT...LON 3991 7722 4013 7701 4010 7669 4006 7666
      4005 7659 3987 7675
TIME...MOT...LOC 2007Z 265DEG 24KT 4003 7686 3994 7709 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

Colbert

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 3:47 PM EDT, 20 minutes earlier.

Area forecast discussion, Aug 11, 3:47 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service State College PA
347 PM EDT Wed Aug 11 2021

.SYNOPSIS...
Very warm to dangerously hot conditions will last through
Friday. The heat will peak on Thursday afternoon with heat
indices between 100 and 110 degrees over the central and eastern
parts of the area. The hot and humid weather pattern will also
help to fuel daily rounds of strong to marginally severe
thunderstorms. Relief from the oppressive heat will arrive over
the weekend with more comfortable/less humid conditions by Sunday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Severe Thunderstorm Watch #427 in effect until 9pm for southern
two thirds of the CWA. Band of storms exiting the Laurels will
traverse into the hot and humid air over the souther and
central Susquehanna River valley into this evening. Other
isolated cells ahead of this line cells will continue to develop
as well posing a threat for brief gusty winds.

Excessive heat also remains in focus with a heat advisory in
effect for the middle and lower Susquehanna Valley. MaxTs will
be 5-10F above daily climo or about 3-5F away from record
territory with highs ranging from the mid 80s in the NW
Alleghenies to the mid 90s in the lower Susquehanna Valley. Max
HXs will push the upper end of the advisory range in the
southeast zones. Not much of a reprieve from the heat and
humidity overnight with minTs +10-15F above normal in the upper
60s in the northern tier to mid 70s in the southeast urban
centers.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
*Excessive Heat Warning 12-7PM Thursday for the middle and
 lower Susquehanna Valley

Peak heat expected Thursday with max HX values up to 110F
forecast in the mid/lower Susquehanna Valley. We were keen to
upgrade this area to an excessive heat warning (EHW) with this
forecast cycle. Blended guidance (NBM) shows maxTs in the upper
80/90s across the area or +10-15F above average (closer to
daily records but still shy by a few degrees at KMDT/KIPT). In
fact, the NBM is even suggesting maxTs could reach the century
mark in some parts of south central PA which is notable given
the average of models and warmer than the 50th percentile maxT.
101F is the daily record at KMDT set in 1944. The high heat
conditions are likely again on Friday, but have opted to not to
issue a headline yet in coordination with neighboring offices
(accounted for this in the HWO). A few strong to marginally
severe storms with locally strong to damaging wind gusts will be
possible again Thursday and Friday afternoon. The convective
environment will continue to be characterized by weak to modest
deep layer shear and moderate instability supporting widely
scattered storms. Max POPs both days are in the NW mtns in the
18-24Z window.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A cold front will bring much-needed relief this weekend, as
temperatures return to near-average into next week. High
temperatures will range from the mid 70s across the northern
tier to the mid 80s across the south almost everyday through the
middle of next week.

in the precipitation department, showers may linger across the
south Saturday as the cold front slows down through Maryland and
Virginia. Otherwise, the weekend looks pleasant - cooler and
much less humid as high pressure builds in from the north and
west. By next week, moisture will begin to surge northward from
Tropical Storm Fred, resulting in an increased chance for
showers and thunderstorms along the Mason-Dixon line. Current
ensemble guidance brings the remnants from Fred into the
Carolinas by Wednesday. A stationary front draped west to east
from Arkansas to the VA/NC border may mark the southward
influence of the aforementioned high pressure system. If the
high pressure progged to sit over the northeast stays put, Fred
and most of its rainfall could stay predominantly south of the
area. If a retreat northeastward happens, we may have to be a
bit more concerned about flooding impacts from heavy rainfall.

We'll cross that bridge when it comes, but enjoy the seasonable
and pleasant weather for this weekend and into the early part of
next week!

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...

Line of storms exiting the Laurels will traverse east into the
hot and humid air over the southern and central Susquehanna
River valleys into this evening. Other isolated cells ahead of
this line will continue to develop as well. Main impact will be
brief gusty winds. Gusts with these storms produced 42kt and
45kt gusts at KAOO and KMDT, respectively.

Outlook...

Thu-Sat...Scattered PM tsra impacts possible.

Sun...Dry conditions with mainly VFR conditions.

Mon...VFR early. Scattered PM tsra impacts possible.

&&

.CLIMATE...
Record high temperatures this time of year are out of reach for
the current pattern, but a few maximum low temperature records
are in jeopardy (forecast within 1F of the current record):

Date			8/11			8/12			8/13
IPT 		73 (2016) 		73 (2016) 		74 (2016)
Observed 		72
MDT 			- 			77(2016) 		77 (2016)
Observed 		-

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning from noon to 7 PM EDT Thursday for
PAZ028-036-046-049>053-056>059-063>066.
Heat Advisory until 7 PM EDT this evening for PAZ028-036-046-
049>053-056>059-063>066.
Heat Advisory from noon to 7 PM EDT Thursday for PAZ012-018-
019-025>027-035-037-041-042-045.

&&

SYNOPSIS...Steinbugl/Gartner
NEAR TERM...Gartner
SHORT TERM...Steinbugl/Gartner
LONG TERM...Banghoff
AVIATION...Martin/Gartner
CLIMATE...
Hazardous weather outlook, Aug 11, 3:37 PM EDT, 30 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
337 PM EDT Wed Aug 11 2021

PAZ012-037-041-042-045-121945-
Northern Clinton-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
337 PM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ028-036-049>053-056>059-063>066-121945-
Juniata-Franklin-Union-Snyder-Montour-Northumberland-Columbia-Perry-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
337 PM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 427 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010-011-017-024-121945-
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-
337 PM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds are possible Thursday
afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ046-121945-
Southern Lycoming-
337 PM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ018-019-025>027-035-121945-
Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Fulton-
337 PM EDT Wed Aug 11 2021

...SEVERE THUNDERSTORM WATCH 427 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ033-034-121945-
Somerset-Bedford-
337 PM EDT Wed Aug 11 2021

...SEVERE THUNDERSTORM WATCH 427 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds are possible Thursday
afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

BG

In the hours before

Special weather statement, Aug 11, 3:35 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service State College PA
335 PM EDT Wed Aug 11 2021

PAZ026-112000-
Huntingdon PA-
335 PM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of southeastern
Huntingdon County through 400 PM EDT...

At 334 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mount Union to near Waterfall. Movement was
east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mount Union, Rockhill Furnace, Three Springs, Orbisonia, Kistler,
Shirleysburg and Shade Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and central Pennsylvania.

&&

LAT...LON 4013 7802 4040 7791 4039 7787 4038 7787
      4037 7786 4036 7782 4037 7776 4038 7775
      4026 7771 4020 7778 4009 7784
TIME...MOT...LOC 1934Z 284DEG 34KT 4037 7790 4015 7801

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Banghoff
Special weather statement, Aug 11, 3:49 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service State College PA
349 PM EDT Wed Aug 11 2021

PAZ028-036-056-063-112015-
Perry PA-Franklin PA-Cumberland PA-Juniata PA-
349 PM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of northeastern
Franklin, Juniata, western Cumberland and western Perry Counties
through 415 PM EDT...

At 348 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Strodes Mills to near Willow Hill. Movement was
east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Shippensburg, Newville, Honey Grove, Mcalisterville, Spruce Hill,
Mexico, East Waterford, Loysville, Ickesburg, Colonel Denning State
Park, Willow Hill, Blacklog, Bloserville, Roxbury, Walnut Bottom,
Perulack, Big Spring State Park, Doylesburg, Walnut and Mifflintown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and central Pennsylvania.

&&

LAT...LON 4009 7784 4020 7778 4026 7771 4038 7775
      4049 7761 4051 7761 4058 7750 4061 7750
      4067 7736 4063 7719 4003 7743
TIME...MOT...LOC 1948Z 273DEG 31KT 4057 7765 4014 7783

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Banghoff
Local storm report, Aug 11, 3:55 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     2 SE CLIFTON            40.22N 76.69W
08/11/2021                   DAUPHIN            PA   AMATEUR RADIO

            WIRES DOWN ACROSS ROAD.

&&

AW
Special weather statement, Aug 11, 3:55 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service State College PA
355 PM EDT Wed Aug 11 2021

PAZ057>059-112030-
Lebanon PA-Dauphin PA-Schuylkill PA-
355 PM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of southwestern
Schuylkill, Dauphin and northwestern Lebanon Counties through 430 PM
EDT...

At 355 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Williamstown to Progress. Movement was east at
25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Harrisburg, Hershey, Colonial Park, Progress, Palmyra, Linglestown,
Hummelstown, Paxtonia, Rutherford, Skyline View, Campbelltown,
Penbrook, Marysville, Lykens, Elizabethville, Williamstown, Tower
City, Harper Tavern, Dehart Dam and Rockville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and central Pennsylvania.

&&

LAT...LON 4025 7660 4029 7692 4031 7692 4032 7691
      4036 7694 4045 7696 4048 7695 4050 7697
      4065 7668 4061 7639
TIME...MOT...LOC 1955Z 260DEG 24KT 4059 7661 4029 7686

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Colbert
Local storm report, Aug 11, 3:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     3 SE CENTRE HALL        40.82N 77.65W
08/11/2021                   CENTRE             PA   FIRE DEPT/RESCUE

            TREE ON WIRES.

&&

AW
Special weather statement, Aug 11, 4:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
407 PM EDT Wed Aug 11 2021

PAZ064-065-112045-
York PA-Adams PA-
407 PM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of northeastern Adams
and northwestern York Counties through 445 PM EDT...

At 407 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Dover to Hampton. Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
York, Weigelstown, Hampton, Shiloh, East York, Stonybrook-Wilshire,
West York, Grantley, Tyler Run-Queens Gate, Manchester, Emigsville,
Lake Meade, Dillsburg, Spring Grove, Dover, North York, Yorklyn, East
Berlin, Mount Wolf and York Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.

&&

LAT...LON 3991 7722 4013 7701 4010 7669 4006 7666
      4005 7659 3987 7675
TIME...MOT...LOC 2007Z 265DEG 24KT 4003 7686 3994 7709

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Colbert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 12:18 AM EDTSpecial Weather StatementCTPUnion27 min
Aug 11, 3:38 AM EDTExcessive Heat WarningCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 10 more39 hr
Aug 11, 5:03 AM EDTSpecial Weather StatementCTPWarren27 min
Aug 11, 6:40 AM EDTSpecial Weather StatementCTPMcKean50 min
Aug 11, 2:11 PM EDTSpecial Weather StatementCTPCambria49 min
Aug 11, 2:32 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York58 min
Aug 11, 2:59 PM EDTSpecial Weather StatementCTPSomerset61 min
Aug 11, 3:02 PM EDTSpecial Weather StatementCTPBlair28 min
Aug 11, 3:13 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon46 min
Aug 11, 3:28 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Mifflin62 min
Aug 11, 3:34 PM EDTSevere Thunderstorm WarningCTPMifflin41 min
Aug 11, 3:35 PM EDTSpecial Weather StatementCTPHuntingdon25 min
Aug 11, 3:49 PM EDTSpecial Weather StatementCTPJuniata26 min
Aug 11, 3:55 PM EDTSpecial Weather StatementCTPDauphin35 min
Aug 11, 4:08 PM EDTSpecial Weather StatementCTPFranklin37 min
Aug 11, 4:13 PM EDTSpecial Weather StatementCTPJuniata, Perry, Snyder, Union32 min
Aug 11, 4:23 PM EDTSevere Thunderstorm WarningCTPCentre, Snyder, Union59 min
Aug 11, 4:37 PM EDTSevere Thunderstorm WarningCTPDauphin53 min
Aug 11, 4:42 PM EDTSpecial Weather StatementCTPYork33 min
Aug 11, 4:43 PM EDTSpecial Weather StatementCTPCumberland32 min
Aug 11, 4:47 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder53 min
Aug 11, 4:52 PM EDTAreal Flood AdvisoryCTPDauphin2 hr
Aug 11, 4:54 PM EDTSpecial Weather StatementCTPLebanon36 min
Aug 11, 5:00 PM EDTFlash Flood Warning Considerable damage threatCTPCumberland, Dauphin, York85 min
Aug 11, 5:00 PM EDTSpecial Weather StatementCTPYork30 min
Aug 11, 5:08 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland52 min
Aug 11, 5:14 PM EDTSevere Thunderstorm WarningCTPLancaster46 min
Aug 11, 5:35 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland48 min
Aug 11, 5:44 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon2 hr
Aug 11, 5:47 PM EDTSpecial Weather StatementCTPLancaster, York58 min
Aug 11, 5:54 PM EDTSevere Thunderstorm WarningCTPLancaster, York51 min
Aug 11, 5:58 PM EDTSevere Thunderstorm WarningCTPLancaster47 min
Aug 11, 6:25 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, York95 min
Aug 11, 7:14 PM EDTSpecial Weather StatementCTPWarren31 min

Nearby

Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.